Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 44, NWS North Platte, NE

June 6, 2010Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this tornado warning at Jun 6, 2010, 9:41 PM CDT for Hayes County, Lincoln County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 9:41 PM CDT (02:41 UTC)
Expired
Jun 6, 2010, 10:15 PM CDT
In force
34 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Hayes County, NE, Lincoln County, NE

The radar

The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WFUS53 KLBF 070241
TORLBF
NEC085-111-070315-
/O.NEW.KLBF.TO.W.0044.100607T0241Z-100607T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1015 PM CDT

* AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 11 MILES SOUTH OF WALLACE...OR 13 MILES NORTHWEST
  OF HAYES CENTER...AND MOVING SOUTHEAST AT 35 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND HAYES CENTER AROUND
  1000 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4056 10077 4035 10079 4036 10103 4066 10128
      4077 10105
TIME...MOT...LOC 0242Z 314DEG 32KT 4066 10110

$$

13
1 follow-up statement
130 
WWUS53 KLBF 070250
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT SUN JUN 6 2010

NEC085-111-070315-
/O.CON.KLBF.TO.W.0044.000000T0000Z-100607T0315Z/
LINCOLN NE-HAYES NE-
950 PM CDT SUN JUN 6 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR HAYES AND SOUTHWESTERN
LINCOLN COUNTIES UNTIL 1015 PM CDT...

AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT
35 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND HAYES CENTER AROUND
  955 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4056 10077 4035 10079 4036 10103 4066 10128
      4077 10105
TIME...MOT...LOC 0250Z 308DEG 31KT 4058 10103

$$

TAYLOR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:47 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jun 6, 3:47 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT SUN JUN 6 2010

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...INSTABILITY IS
INCREASING LATE THIS AFTERNOON ACROSS FAR SOUTHWEST NEB INTO THE
PANHANDLE. AT THE SAME TIME...WARM TEMPS ALOFT ARE STARTING TO BUILD
NORTHEASTWARD...WITH LACK OF CU NOTED ACROSS MOST OF WESTERN KS AND
EASTERN CO. SEEMS EDGE OF WARMER TEMPS ALOFT /CAP/ IS ACROSS THE
SOUTHERN NEB PANHANDLE INTO SOUTHWEST NEB. CU HAS BEEN INCREASING IN
THESE AREAS...AND SOME TCU NOW NOTED ON VISIBLE IMAGERY JUST NORTH
OF SIDNEY. ENVIRONMENT SEEMS DECENT TO SUPPORT TSTM DEVELOPMENT THIS
EVENING ACROSS THE SOUTHERN NEB PANHANDLE INTO FAR SOUTHWEST
NEB...AND PARAMETERS WOULD SUPPORT A SFC BASED SUPERCELL OR TWO WITH
LARGE HAIL. LATER TONIGHT...TSTMS LIKELY WILL DEVELOP FOR AREAS
MAINLY NORTH OF INTERSTATE 80. RAPID RETURN OF DEEP MOISTURE ON
STRENGTHENING SOUTHERLY LLJ...WILL AID IN DESTABILIZATION OF THE MID
LEVELS. ELEVATED SUPERCELLS WITH LARGE HAIL MAIL RESULT...MAINLY
AFTER 04Z MONDAY AS MID LEVEL LAPSE RATES STEEPEN.

MONDAY...A SFC CYCLONE WILL DEEPEN ACROSS NORTHEAST CO...IN RESPONSE
TO AN APPROACHING SHORTWAVE ALOFT. THIS WILL SHARPEN AN INVERTED
TROUGH/WARM FRONT ACROSS SOUTHWEST NEB. CONDITIONS WILL BECOME
VERY UNSTABLE BY AFTERNOON...AS VERY STEEP MID LEVEL LAPSE
RATES...COMBINED WITH TEMPS IN 80S AND DEW PTS IN THE UPPER
60S...SHOULD YIELD SFC BASED CAPES FROM 3500 TO 4500 J/KG. A STRONG
CAPPING INVERSION WILL ALSO BE IN PLACE...WITH H7 TEMPS AROUND 15C.
THE MOST LIKELY SEVERE WEATHER SCENARIO AT THIS TIME FOR SOUTHWEST
NEB...WOULD FAVOR STORMS TO INITIATE NORTH OF THE SFC LOW ACROSS THE
SOUTHEAST NEB PANHANDLE LATE AFTERNOON...AND THEN TRACK EAST INTO A
VERY FAVORABLE ENVIRONMENT OF RICH LOW LEVEL MOISTURE AND BACK EAST
TO SOUTHEAST SFC FLOW ACROSS SOUTHWEST NEB DURING THE EVENING.
ENVIRONMENT WILL SUPPORT SUPERCELLS...WITH VERY LARGE HAIL AND
DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.LONG TERM (TUESDAY THROUGH SATURDAY)...UNSETTLED PATTERN WILL
CONTINUE. FRONT IS SHUNTED SOUTH OF THE AREA TUESDAY...WITH BEST
INSTABILITY FOCUSED TO OUR SOUTH TUESDAY AND WEDNESDAY. FRONT LIFTS
BACK NORTH ACROSS THE AREA THURSDAY...WITH THE POTENTIAL FOR
ADDITIONAL SEVERE TSTM DEVELOPMENT. MODELS SEEM TO BE COMING INTO
AGREEMENT NOW...AND FRONT WILL SINK SOUTH OF THE AREA FRIDAY...BUT
SHOWERY WEATHER STILL POSSIBLE BEHIND FRONT INTO AT LEAST THE FIRST
HALF OF THE WEEKEND IN SOUTHWEST FLOW ALOFT.

&&

.AVIATION...
VISUAL FLIGHT RULES WILL CONTINUE THROUGH 03Z AT TERMINALS KLBF AND
KVTN. MODELS CREATE A SPREAD IN THE NEAR TERM WHERE CONVECTION MAY
DEVELOP ON THE HIGH PLAINS AND SPREAD EAST...WHILE THE ALTERNATE
SOLUTION BRINGS LITTLE QPF INTO THE SOUTHWEST AND FOCUSES ENERGY
ACROSS THE NORTH THAT COULD IGNITE THUNDERSTORMS FURTHER NORTH AND
DROPPING SOUTHEAST OVERNIGHT. MODEL BLEND WAS FOLLOWED WITH CHANCE
FOR THUNDERSTORMS AT BOTH TERMINALS FROM 03Z AND BEYOND. STRATUS
DEVELOPS ACROSS THE NORTH LATE THAT COULD BRING CEILING TO MVFR OR
LOWER WITH CEILING AOB 2500 FT AT THE KVTN TERMINAL. AVIATION
FORECAST WILL CONTINUED TO BE WATCHED AS CONVECTION DEVELOPS THIS
EVENING AND EVOLVES OVERNIGHT WITH UPDATES POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE TSTM WATCH FOR NEB ZONES
022-023...035...056-058...AND 069 UNTIL 03Z.

SHORT/LONG...TAYLOR
AVIATION...KECK
Hazardous weather outlook, Jun 6, 3:05 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN JUN 6 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-071015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
305 PM CDT SUN JUN 6 2010 /205 PM MDT SUN JUN 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THE POTENTIAL FOR SEVERE THUNDERSTORMS DEVELOPMENT WILL COVER
AREAS WEST OF A LINE FROM MILLS IN KEYA PAHA COUNTY...TO STUART IN
HOLT COUNTY TO 8 MILES NORTH OF BURWELL IN GARFIELD COUNTY...TO 4
MILES WEST OF PALISADE IN HAYES COUNTY. THUNDERSTORMS ARE EXPECTED
TO DEVELOP ON THE HIGH PLAINS LATE THEN MOVE EAST ACROSS WESTERN
NEBRASKA...OF WHICH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS. IN THE EVENING THE LOW LEVEL JET WILL BE STRENGTHENING TO
ENHANCE LIFT AS SEVERAL DISTURBANCES MOVE EAST TO AID IN THUNDERSTORM
DEVELOPMENT TONIGHT. FURTHER EAST...GENERAL THUNDERSTORM DEVELOPMENT
IS POSSIBLE OVER THE REMAINDER OF THE OUTLOOK AREA WHERE A FEW OF
THE STRONGER STORMS MAY STILL CONTAIN SMALL HAIL AND HEAVY RAIN AS
THE CONVECTION EVOLVES OVERNIGHT AND MOVES EASTWARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT. AS SURFACE LOW PRESSURE DEEPENS ACROSS EAST CENTRAL
COLORADO AND NORTHWEST KANSAS...MOIST AND VERY UNSTABLE CONDITIONS
WILL BE PRESENT NEAR AND NORTH OF A WARM FRONT DRAPED NEAR THE
NEBRASKA AND KANSAS BORDER. SUPERCELLS ARE POSSIBLE BY LATE
AFTERNOON INTO MONDAY EVENING...WITH THE GREATEST RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT SOUTH OF A LINE FROM ANTIOCH IN SHERIDAN
COUNTY TO BURWELL IN GARFIELD COUNTY. A FEW OF THE STRONGEST
STORMS MAY CONTAIN VERY LARGE HAIL AND WIND DAMAGE. OVERNIGHT
MONDAY THE LOW LEVEL JET INTENSIFIES...WITH THE POTENTIAL FOR
THUNDERSTORMS WILL PERSIST.

WEDNESDAY THROUGH SATURDAY THERE IS A DAILY CHANCE FOR
THUNDERSTORMS. ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS
POSSIBLE...AS THE UPPER RIDGE BUILDS EAST AND THE UPPER FLOW
TURNS
MORE SOUTHWEST FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE
EVENING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 6, 8:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FUNNEL CLOUD     4 NE BIG SPRINGS        41.10N 102.02W
06/06/2010                   KEITH              NE   CO-OP OBSERVER

            COOP OBSERVER REPORTS WELL DEFINED FUNNEL CLOUD 4 MILES
            NORTHEAST OF BIG SPRINGS AND CLOUD ROTATION IN TOWN.

0542 PM     HAIL             2 E BIG SPRINGS         41.06N 102.04W
06/06/2010  M1.00 INCH       KEITH              NE   FIRE DEPT/RESCUE

0552 PM     HAIL             6 W BIG SPRINGS         41.06N 102.19W
06/06/2010  E0.75 INCH       DEUEL              NE   CO-OP OBSERVER

0556 PM     NON-TSTM WND GST 5 S BIG SPRINGS         40.99N 102.07W
06/06/2010  U0.00 MPH        SEDGWICK           CO   TRAINED SPOTTER

            MULTIPLE GUSTNADOES REPORTED BY VORTEX

0610 PM     TSTM WND GST     2 NW GRANT              40.86N 101.75W
06/06/2010  M81.00 MPH       PERKINS            NE   FIRE DEPT/RESCUE

0620 PM     HAIL             1 E GRANT               40.84N 101.71W
06/06/2010  M1.00 INCH       PERKINS            NE   TRAINED SPOTTER

            VORTEX2 REPORTED HAIL COVERING GROUND

0638 PM     HAIL             9 S ELSIE               40.72N 101.39W
06/06/2010  E1.75 INCH       PERKINS            NE   PUBLIC

0650 PM     HAIL             10 S ASHBY              41.88N 101.93W
06/06/2010  E1.00 INCH       GRANT              NE   PUBLIC

0745 PM     HAIL             10 NE OSHKOSH           41.51N 102.21W
06/06/2010  E1.00 INCH       GARDEN             NE   CO-OP OBSERVER

0758 PM     HAIL             10 S OSHKOSH            41.26N 102.34W
06/06/2010  E1.25 INCH       GARDEN             NE   PUBLIC

0812 PM     HAIL             14 N OGALLALA           41.33N 101.72W
06/06/2010  E0.75 INCH       KEITH              NE   LAW ENFORCEMENT

0822 PM     HAIL             7 N OGALLALA            41.23N 101.72W
06/06/2010  M1.75 INCH       KEITH              NE   PUBLIC

            HAIL FELL AT THE LAKEVIEW DISTRICT ON LAKE MCCONAUGHY

0822 PM     HAIL             9 NW OGALLALA           41.22N 101.84W
06/06/2010  M1.75 INCH       KEITH              NE   TRAINED SPOTTER

            REPORT FROM VORTEX2 RESEARCHERS.

0825 PM     HAIL             LEMOYNE                 41.29N 101.80W
06/06/2010  E1.75 INCH       KEITH              NE   EMERGENCY MNGR

0837 PM     TSTM WND GST     3 E OGALLALA            41.13N 101.66W
06/06/2010  M72.00 MPH       KEITH              NE   TRAINED SPOTTER

            ANOTHER VORTEX2 REPORT FOR PROBE2 ON INTERSTATE 80

0839 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/06/2010  E80.00 MPH       LINCOLN            NE   EMERGENCY MNGR

0839 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/06/2010  E60.00 MPH       LINCOLN            NE   FIRE DEPT/RESCUE

0839 PM     NON-TSTM WND GST 3 E HERSHEY             41.16N 100.94W
06/06/2010  E60.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0840 PM     HAIL             OGALLALA                41.13N 101.72W
06/06/2010  E1.25 INCH       KEITH              NE   TRAINED SPOTTER

&&

CDC
Local storm report, Jun 6, 8:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             18 NW GRANT             41.03N 101.97W
06/06/2010  E1.00 INCH       KEITH              NE   PUBLIC

&&

13
Local storm report, Jun 6, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND GST     8 S NORTH PLATTE        41.02N 100.77W
06/06/2010  E70 MPH          LINCOLN            NE   PUBLIC

&&

13
Local storm report, Jun 6, 9:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             8 SSE GRANT             40.74N 101.67W
06/06/2010  E1.00 INCH       PERKINS            NE   PUBLIC

&&

13
Local storm report, Jun 6, 9:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
06/06/2010  E80 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

13
Local storm report, Jun 6, 9:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TORNADO          4 E IMPERIAL            40.52N 101.56W
06/06/2010                   CHASE              NE   LAW ENFORCEMENT

            DAMAGE UNKNOWN. TORNADO WAS SPOTTED CROSSING HIGHWAY 61.

&&

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:01 PM CDTSevere Thunderstorm WarningLBFHayes44 min
Jun 6, 7:22 PM CDTSevere Thunderstorm WarningLBFArthur, Garden38 min
Jun 6, 7:32 PM CDTSevere Thunderstorm WarningLBFArthur, McPherson43 min
Jun 6, 7:38 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden52 min
Jun 6, 8:03 PM CDTTornado WarningLBFArthur, Keith, Lincoln27 min
Jun 6, 8:08 PM CDTTornado WarningLBFKeith, Lincoln, McPherson37 min
Jun 6, 8:18 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith42 min
Jun 6, 8:32 PM CDTTornado WarningLBFKeith, Perkins28 min
Jun 6, 8:35 PM CDTSevere Thunderstorm WarningLBFPerkins40 min
Jun 6, 8:44 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson46 min
Jun 6, 8:59 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 6, 9:09 PM CDTSevere Thunderstorm WarningLBFChase, Perkins51 min
Jun 6, 9:28 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
Jun 6, 9:29 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins46 min
Jun 6, 9:33 PM CDTTornado WarningLBFChase, Hayes27 min
Jun 6, 10:01 PM CDTSevere Thunderstorm WarningLBFHayes29 min
Jun 7, 3:40 PM CDTFlash Flood WatchLBFBoyd, Brown, Chase, Cherry, Deuel, Frontier and 7 more15 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.